# SDR VTZA97359

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353616022L
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/IAD - FLT 6506 - DURING TAXI-OUT AT 1150 HOURS ON 7-1-97, THE FLIGHT CREW EXPERIENCED A DISCREPANCY WITH THE EMERGENCY LIGHTS COMING ON WHEN THE SWITCH WAS SELECTED TO ARM.  THE AIRCRAFT RETURNED TO THE GATE AND CALLED MAINTENANCE CONTROL.  THE AIRCRAFT WAS FERRIED FROM BOS TO IAD WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE SYSTEM AND FOUND THE DISCREPANCY WAS INITIATED BY THE FAILURE OF THE GENERATOR FAIL RELAY.  MAINTENANCE REMOVED AND REPLACED THE RELAY IAW MAINTENANCE PROCEDURES AND VERIFIED SYSTEM OPERATION.  AIRCRAFT WAS THEN RELEASED AND RETURNED TO SERVICE.  (X)
